# SDR 03FDEA01698

- Difficulty date: October 3, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDE FRAME DENTED STA 720 LBL 34 WL 160.      DENT OUT OF LIMITS.  CUT OUT DAMAGE AND REPAIRED FRAME BS 720, LBL 34, WL 160 IAW   SRM 53-10-1, 51-40-3  FIG 1 AND FED EX EA 7-5310-55029.
